Mathematische Zeitschrift

, Volume 201, Issue 3, pp 339–361

Configurations of In fibers on elliptic K 3 surfaces

  • Rick Miranda
  • Ulf Persson
Article

DOI: 10.1007/BF01214900

Cite this article as:
Miranda, R. & Persson, U. Math Z (1989) 201: 339. doi:10.1007/BF01214900

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Rick Miranda
    • 1
  • Ulf Persson
    • 2
  1. 1.Department of MathematicsColorada State UniversityFort CollinsUSA
  2. 2.Department of MathematicsRoyal Inst. of TechnologyStockholmSweden